Асимптотическое перечисление эйлеровых ориентаций в графах, обладающих сильными перемешивающими свойствами

Translated title of the contribution: Asymptotic enumeration of eulerian orientations for graphs with strong mixing properties

M I Isaev, K V Isaeva

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We prove an asymptotic formula for the number of Eulerian orientations for graphs with strong mixing properties and with vertices having even degrees. The exact value is determined up to the multiplicative error O(n1+ε), where n is the number of vertices.
Translated title of the contributionAsymptotic enumeration of eulerian orientations for graphs with strong mixing properties
Original languageRussian
Pages (from-to)40-58
Number of pages19
JournalDiskretnyi Analiz i Issledovanie Operatsii
Volume20
Issue number6
Publication statusPublished - 2013
Externally publishedYes

Cite this